# SDR ASAA2014022807126

- Difficulty date: February 28, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD SERVICE DOOR SCUFF PLATE SUPPORT ANGLE BSTA 312 TO BSTA 344, RBL 54 TO RBL 60, HAS SURFACE PITTING 5 PLACES.  ACFT GROUNDED. R & R ANGLE IAW BAC DWG 141A8312 & SRM 51-40-02.
